Optimization under Nonnegativity Constraints.
Numerische Mathematik, Tome 28 (1977), pp. 287-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132488,
author = {L.P. Mavrides},
title = {Optimization under {Nonnegativity} {Constraints.}},
journal = {Numerische Mathematik},
pages = {287--294},
year = {1977},
volume = {28},
zbl = {0348.65062},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132488/}
}
L.P. Mavrides. Optimization under Nonnegativity Constraints.. Numerische Mathematik, Tome 28 (1977), pp. 287-294. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132488/